MAUDE Adverse Event Report: BALT USA OPTIMA COIL SYSTEM

BALT USA OPTIMA COIL SYSTEM
Model Number OPTI0407CSF10
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Balt usa's reference: # (b)(4).An evaluation of the actual complaint sample could not be performed as the device was unavailable for return.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f210900255 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.
 
Event or Problem Description
It was reported that: "the physician tried to embolize the optima coil into target lesion as first coil after deploying atlas stent.During placing implant coil, the physician found difficulty to operate its movement via pusher wire.Then the physician decided to withdraw the coil system and noticed that the coil got unraveled and fail of vessel.The coils had been retrieved by snare and the procedure was completed with competitive coil." 20may2022, additional information received from the issuer: "the coil did not get prematurely detached nor snapping apart.The reason why the physician used snare was it was difficult to retrieve distal part of coil by pulling pusher wire sine there was unraveled part between them.The most part of coil was remained aneurysm however were partly pulled our by attempt of retrieve.Where was the implant retrieved from with the snare? was the implant located in the microcatheter or outside of the microcatheter when it was retrieved? it was mainly from target lesion(aneurysm) and main vessel.How was the anatomy of the patient, was it tortuous? we have not heard there was tortuous.".

Brand Name
OPTIMA COIL SYSTEM
Common Device Name
OPTIMA
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
moises colin
29 parker
irvine, CA 92618
9497881443
MDR Report Key14639193
Report Number3014162263-2022-00017
Device Sequence Number12192576
Product Code HCG
UDI-Device Identifier00818053026096
UDI-Public00818053026096
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2026
Device Model NumberOPTI0407CSF10
Device Catalogue NumberN/A
Device Lot NumberF210900255
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2022
Initial Report FDA Received Date06/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown